# SDR A6WA20200207156

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT FS559.00, RBL 45 TO RBL 27, IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED FLOOR STRAP IAW CRJ200 SRM 51-42-06 AND TR 51-42.
